Print this page Email this page
Users Online: 3621
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2017 | Volume:  7 | Issue Number:  4 | Page:  142-144

CASE REPORT

Congenital duodenal obstruction due to duodenal web with annular pancreas: A rarity
Sinha Amit K, Ahmad Md Sohail, Kumar Bindey, Kumar Prem

Number of times this article was viewed 3507
Number of times this article has been printed  from the site 137
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal